MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SAFETYGLIDE¿ NEEDLE 25 G X 1 IN. WITH 3 ML SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SAFETYGLIDE¿ NEEDLE 25 G X 1 IN. WITH 3 ML SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305924
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd safetyglide¿ needle 25 g x 1 in.With 3 ml syringe the safety mechanism failed.There was no report of patient impact.The following information was provided by the initial reporter: complaint: safety mechamism was not working properly and made the needle bent occurrence: 1.Customer request replacement for 6 boxes of product.
 
Event or Problem Description
It was reported while using bd safetyglide¿ needle 25 g x 1 in.With 3 ml syringe the safety mechanism failed.There was no report of patient impact.The following information was provided by the initial reporter: complaint: safety mechamism was not working properly and made the needle bent occurrence: customer request replacement for 6 boxes of product.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval: yes.D10: returned to manufacturer on: 21-sep-2023.H6: investigation summary: it was reported the safety mechanism was not working properly and made the needle bend.To aid in the investigation, three samples in sealed packaging blisters were received for evaluation by our quality team.A visual inspection was performed, and no defects or imperfections were observed.The safety mechanism was activated on each sample and there were no issues with the activation.A device history record review was completed for provided material number 305924, lot 3180205.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed and a probable root cause could not be determined.

Brand Name
BD SAFETYGLIDE¿ NEEDLE 25 G X 1 IN. WITH 3 ML SYRINGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17643084
Report Number1911916-2023-00618
Device Sequence Number7769637
Product Code FMI
UDI-Device Identifier30382903059240
UDI-Public(01)30382903059240
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305924
Device Lot Number3180205
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown